# SDR ASAA2023100845474

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 4,950 hours, 1,460 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 1 ENG DID NOT START WHEN RIGHT IGN SELECTED. GROUNDED - YES. (RESOLVED ON W/O: 1972059 TASKCARD: N/R-00003 ) REMOVED AND REPLACED #1 ENG. RH IGNITER PER AMM 74-21-02 OPEN AND CLOSED FAN COWL PANALS PER AMM 71-11-04 OPENED AND CLOSED THRUST REVERSER PER AMM 78-31-00 REVERSER CONFIG CHANGE RESET 2 C/B'S PERFORMED IGNITIONSYSTEM TEST BOTH CHANNEL A & B PER AMM 71-00-00-730-805-GOO BOTH TEST PASSED THIS CLEARS MEL 74-00-01C C/N 08051978 PLACARDS REMOVED SEAMC TODD NOTIFIED.
